# SDR SWIA2020042350211

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK AT LBL9.00 FROM FS409.00 TO APPROX. FS409.00+112 HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)    (C-CHECK) RO 4/21/2020   AFTER FURTHER EVALUATION, FOUND MULTIPLE CRACKS ON SEAT TRACK AT LBL9 FROM FS409.00 TO FS409.00+112, REMOVED CRACKED SEAT TRACK REF CRJ 200 AMM, FABRICATED NEW SEAT TRACK REF BOMBARDIER REO. INSTALLED NEW SEAT TRACK REF CRJ 200 AMM. SEE CONTINUATION CARD FOR DETAILS.
